# SDR YENA20110616274

- Difficulty date: June 17, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 3072
- Aircraft time: 17,658 hours, 6,131 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 654 SDQ-SJU, CREW DECLARED EMERGENCY DUE TO BRAKE AUTO BRK FAULT ON FINAL APPROACH.  GO AROUND WAS EXECUTED AND QRH WAS COMPLIED WITH.  TECHNICIAN PERFORMED RESET OF BRAKE SYSTEM AS PER TSM 32-42-00.  ALL OPS CHECK AND BITE TEST NORMAL.
